Advertisement

Mathematische Annalen

, Volume 261, Issue 1, pp 101–110 | Cite as

On the singular structure of two-dimensional area minimizing surfaces in ℝ n

  • Frank Morgan
Article

Keywords

Singular Structure 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Allard, W.K., Almgren, F.J., Jr.: The structure of stationary one-dimensional varifolds with positive density. Invent. Math.34, 83–97 (1976)Google Scholar
  2. 2.
    Almgren, F.J., Jr.: Dirichlet's problem for multiple-valued functions and the regularity of massminimizing integral currents (in preparation)Google Scholar
  3. 3.
    Almgren, F.J., Jr.: Some interior regularity theorems for minimal surfaces and an extension of Bernstein's theorem. Ann. Math.84, 277–292 (1966)Google Scholar
  4. 4.
    Federer, H.: Geometric measure theory. Berlin, Heidelberg, New York: Springer 1969Google Scholar
  5. 5.
    Fleming, W.H.: On the oriented plateau problem. Rend. Circ. Mat. Palermo, Ser. 2,11, 1–22 (1962)Google Scholar
  6. 6.
    Hsiang, W.Y., Lawson, H.B., Jr.: Minimal submanifolds of low cohomogeneity. J. Diff. Geom.5, 1–38 (1971)Google Scholar
  7. 7.
    Morgan, F.: On the singular structure of three-dimensional, area-minimizing surfaces. Trans. Am. Math. Soc. (to appear)Google Scholar
  8. 8.
    White, B.: Singularity structure and generic regularity of two-dimensional area-minimizing surfaces (preprint)Google Scholar

Copyright information

© Springer-Verlag 1982

Authors and Affiliations

  • Frank Morgan
    • 1
  1. 1.Department of MathematicsMassachusetts Institute of TechnologyCambridgeUSA

Personalised recommendations